Maikol Solís
Maikol Solís
Adresse e-mail validée de ucr.ac.cr
Titre
Citée par
Citée par
Année
Non-parametric estimation of the first-order Sobol indices with bootstrap bandwidth
M Solís
Communications in Statistics-Simulation and Computation, 1-16, 2019
62019
Rates of convergence in conditional covariance matrix estimation
JM Loubes, C Marteau, M Solís
arXiv preprint arXiv:1310.8244, 2014
52014
Efficient estimation of conditional covariance matrices for dimension reduction
S Da Veiga, JM Loubes, M Solís
Communications in Statistics-Theory and Methods 46 (9), 4403-4424, 2017
4*2017
Conditional covariance estimation for dimension reduction and sensivity analysis
M Solís
Université de Toulouse, Université Toulouse III-Paul Sabatier, 2014
42014
Rates of convergence in conditional covariance matrix with nonparametric entries estimation
JM Loubes, C Marteau, M Solís
Communications in Statistics-Theory and Methods, 1-23, 2019
22019
Rates of convergence in conditional covariance matrix with nonparametric entries estimation
JM Loubes, C Marteau, M Solís
arXiv preprint arXiv:1310.8244, 2013
12013
Estimation of first-order sensitivity indices based on symmetric reflected Vietoris-Rips complexes areas
AJ Hernández, M Solís, RA Zúñiga-Rojas
arXiv preprint arXiv:2012.05351, 2020
2020
Geometric goodness of fit measure to detect patterns in data point clouds
A Hernández, M Solís, R Zúñiga
arXiv preprint arXiv:1809.00669, 2018
2018
Sensitivity Analysis with Manifolds
A Hernández, M Solís, R Zúñiga
arXiv preprint arXiv:1809.00669, 2018
2018
Topological Sensitivity Analysis Using R
M Solís, A Hernández, R Zuniga
Conferencia Latinoamericana sobre Uso de R en Investigación+ Desarrollo …, 2018
2018
Rates of convergence in conditional covariancematrix estimation
M Solís, JM Loubes, C Marteau
XX Simposio Internacional de Métodos Matemáticos Aplicados a las Ciencias, 2016
2016
Geometric goodness of fit measure to detect patterns in data point clouds
AJ Hernádez Alvarado, M Solís Chacón, RA Zúñiga Rojas
Geometrical correlation indices using homological constructions on manifolds
M Solís Chacón, AJ Hernández Alvarado, RA Zúñiga Rojas
Paper’s review: Zhu & Fang, 1996. Asymptotics for kernel estimate of sliced inverse regression.
M Solís
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–14